# SDR CALA2025052704966

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 115A62508
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR DEFLECTION CONTROL RIB O/B BEAM FITTING UPPER TAB IS CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE AT LOWER FUS. R/H O/B OF RAM AIR EXIT EXHUST DUCT STA 663.75 IAW B737-800, SRM 51-40-02-0G-0 , AND DRW #149A7216
